# SDR AUS20030482

- Difficulty date: March 27, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Hughes 269B
- Engine: Lyc HIO360D1A
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 269A55593
- Condition: Worn
- Location: Engine/Xmsn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE TO TRANSMISSION DRIVE LOWER COUPLING WORN. COUPLING HAS A DIFFERENT SERIAL NUMBER TO THE LOGBOOK ENTRY. SUSPECT UNAPPROVED PART. PERSONNEL/MAINTENANCE ERROR.
